Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 27, NWS Green Bay, WI

July 18, 20155 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2015, 5:14 AM CDT for 5 counties in Wisconsin. It was in force for 46 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2015, 5:14 AM CDT (10:14 UTC)
Expired
Jul 18, 2015, 6:00 AM CDT
In force
46 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calumet County, WI, Outagamie County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 5:17 AM CDTTSTM WND DMGNorthport, WICOUPLE TREES DOWN AROUND HWY 54 NEAR NORTHPORT. TIME ESTIMATED BY RADAR.
Jul 18, 5:30 AM CDTTSTM WND GST 47Clintonville, WI
Jul 18, 5:35 AM CDTTSTM WND GST 60Sw Oshkosh, WI
Jul 18, 5:40 AM CDTTSTM WND GST 46Appleton, WI
Jul 18, 5:41 AM CDTTSTM WND DMGOshkosh, WI14 VENDOR TENTS OVERTURNED AT ROCK USA..1 INJURED
Jul 18, 5:41 AM CDTTSTM WND DMGOshkosh, WI14 VENDOR TENTS OVERTURNED AT ROCK USA...3 INJURED. UPDATED FOR 2 MORE INJURIES.
Jul 18, 5:41 AM CDTTSTM WND GST 66Oshkosh, WI
Jul 18, 5:48 AM CDTTSTM WND GST 58Neenah, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 3:56 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
752 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1510 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WUUS53 KGRB 181014
SVRGRB
WIC015-087-135-137-139-181100-
/O.NEW.KGRB.SV.W.0027.150718T1014Z-150718T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
514 AM CDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
  WAUPACA COUNTY IN NORTHEASTERN WISCONSIN...
  EASTERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
  OUTAGAMIE COUNTY IN NORTHEASTERN WISCONSIN...
  WESTERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 600 AM CDT

* AT 512 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES NORTHWEST OF EMBARRASS TO NEAR FREMONT TO
  NEAR GREEN LAKE...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...LAW ENFORCEMENT. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR... NEW 
  LONDON...CLINTONVILLE...EMBARRASS AND RUSH LAKE AROUND 525 AM CDT. 
  APPLETON...MENASHA AND OSHKOSH AROUND 545 AM CDT. 
  KAUKAUNA...LITTLE CHUTE...KIMBERLY AND DARBOY AROUND 555 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GREENVILLE...METZ...NORTHPORT...ADAMS BEACH...MANAWA...BOOM BAY...
RIVERMOOR...OMRO...HORTONVILLE AND WOLF RIVER BOTTOMS WILDLIFE AREA.

PEOPLE ATTENDING ROCK USA AND EAA SHOULD SEEK SAFE SHELTER 
IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4390 8889 4398 8889 4398 8908 4468 8900
      4468 8861 4459 8861 4458 8825 4394 8834
      4394 8840 4389 8840
TIME...MOT...LOC 1012Z 280DEG 40KT 4473 8889 4429 8895 4384 8901 

HAIL...<.75IN
WIND...60MPH
 
$$

KIECKBUSCH
3 follow-up statements
586 
WWUS53 KGRB 181030
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 AM CDT SAT JUL 18 2015

WIC015-087-135-137-139-181100-
/O.CON.KGRB.SV.W.0027.000000T0000Z-150718T1100Z/
WINNEBAGO WI-WAUPACA WI-WAUSHARA WI-OUTAGAMIE WI-CALUMET WI-
530 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR WINNEBAGO...EASTERN WAUPACA...EASTERN WAUSHARA...OUTAGAMIE AND
WESTERN CALUMET COUNTIES...

AT 528 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EMBARRASS TO 7 MILES EAST OF FREMONT TO NEAR RUSH
LAKE...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...

APPLETON...MENASHA AND OSHKOSH AROUND 545 AM CDT. LITTLE 
CHUTE...KIMBERLY AND DARBOY AROUND 550 AM CDT.  KAUKAUNA AROUND 555 
AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GREENVILLE...METZ...NORTHPORT...ADAMS BEACH...BOOM BAY...RIVERMOOR...
OMRO...HORTONVILLE...WOLF RIVER BOTTOMS WILDLIFE AREA AND EAA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE CAMPING FOR ROCK USA OR EAA SHOULD TAKE COVER IMMEDIATELY.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4390 8889 4398 8889 4398 8897 4468 8882
      4468 8861 4459 8861 4458 8825 4394 8834
      4394 8840 4389 8840
TIME...MOT...LOC 1028Z 279DEG 42KT 4470 8865 4426 8872 4391 8871 

HAIL...<.75IN
WIND...60MPH
 
$$

KIECKBUSCH
507 
WWUS53 KGRB 181040
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
540 AM CDT SAT JUL 18 2015

WIC015-087-135-137-139-181100-
/O.CON.KGRB.SV.W.0027.000000T0000Z-150718T1100Z/
WINNEBAGO WI-WAUPACA WI-WAUSHARA WI-OUTAGAMIE WI-CALUMET WI-
540 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR WINNEBAGO...EASTERN WAUPACA...EASTERN WAUSHARA...OUTAGAMIE AND
WESTERN CALUMET COUNTIES...

AT 538 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NAVARINO WILDLIFE AREA TO NEAR MENASHA TO 6 MILES
OSHKOSH...MOVING EAST AT 50 MPH.

A TRAINED WEATHER SPOTTER REPORTED WIND GUSTS TO 60 MPH ON THE 
SOUTHWEST SIDE OF OSHKOSH AT 535 AM CDT.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  APPLETON AROUND 545 AM CDT.
  LITTLE CHUTE...KIMBERLY AND DARBOY AROUND 550 AM CDT.
  KAUKAUNA AROUND 555 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GREENVILLE...METZ...NORTHPORT...ADAMS BEACH...BOOM BAY...RIVERMOOR...
OMRO...HORTONVILLE...WOLF RIVER BOTTOMS WILDLIFE AREA AND EAA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4390 8889 4398 8889 4398 8897 4468 8882
      4468 8861 4459 8861 4458 8825 4394 8834
      4394 8840 4389 8840
TIME...MOT...LOC 1038Z 279DEG 42KT 4468 8848 4424 8854 4389 8854 

HAIL...<.75IN
WIND...60MPH
 
$$
KIECKBUSCH
024 
WWUS53 KGRB 181053
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
553 AM CDT SAT JUL 18 2015

WIC135-137-181102-
/O.CAN.KGRB.SV.W.0027.000000T0000Z-150718T1100Z/
WAUPACA WI-WAUSHARA WI-
553 AM CDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUPACA AND EASTERN
WAUSHARA COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4391 8876 4401 8877 4459 8866 4458 8825
      4394 8834 4394 8840 4389 8840
TIME...MOT...LOC 1052Z 280DEG 40KT 4466 8829 4422 8836 4387 8836 

$$

WIC015-087-139-181100-
/O.CON.KGRB.SV.W.0027.000000T0000Z-150718T1100Z/
WINNEBAGO WI-OUTAGAMIE WI-CALUMET WI-
553 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR WINNEBAGO...OUTAGAMIE AND WESTERN CALUMET COUNTIES...

AT 552 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PULASKI TO NEAR DARBOY TO 7 MILES NORTHEAST OF
FOND DU LAC...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
WINNEBAGO...OUTAGAMIE AND WESTERN CALUMET COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...GREENVILLE...SHIOCTON...SEYMOUR...RIVERMOOR...
OMRO...NEENAH...FISK...HORTONVILLE...DEER CREEK WILDLIFE AREA AND
WOLF RIVER BOTTOMS WILDLIFE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4391 8876 4401 8877 4459 8866 4458 8825
      4394 8834 4394 8840 4389 8840
TIME...MOT...LOC 1052Z 280DEG 40KT 4466 8829 4422 8836 4387 8836 

HAIL...<.75IN
WIND...60MPH
 
$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:36 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jul 18, 2:36 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
236 AM CDT SAT JUL 18 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SUNDAY
ISSUED AT 236 AM CDT SAT JUL 18 2015

FOCUS WILL BE ON SVR TSTMS POTENTIAL EARLY THIS MORNING...AND
AGAIN DURING THE AFTERNOON AND EVENING.

BOW ECHO MOVG THROUGH WEST CENTRAL WI IS EXPECTED TO REACH
MARATHON AND WOOD COUNTIES SHORTLY AFTER 08Z...AND SHOULD
CONTINUE TO SHIFT EAST (PER CURRENT MOVMT AND CORFIDI VECTORS)
INTO PARTS OF NE/EC WI BY DAYBREAK. INSTABILITY IS NOT AS STRONG
FARTHER EAST...BUT THE APPROACH OF A H8 WARM FRONT AND ASSOC
ELEVATED INSTABILITY MAY SUPPORT A MARGINAL SVR THREAT SOUTH OF
A LINE FROM RRL-MNM THROUGH 12Z. WILL SEE IF MCS MAINTAINS ITS
INTENSITY OVER THE NEXT HOUR OR SO...AND SEE IF A SVR TSTM WATCH
WILL BE NEEDED FARTHER EAST THAN THE CURRENT ONE OVER
MARATHON/WOOD/PORTAGE.

MCS SHOULD CLEAR THE AREA EARLY ENOUGH IN THE DAY TO ALLOW
STRONG INSTABILITY TO DEVELOP IN ADVANCE OF A COLD FRONT THIS
AFTERNOON AND EARLY EVENING. DAYTIME HEATING COMBINED WITH DEW
POINTS IN THE UPPER 60S AND LOWER 70S WILL BOOST HEAT INDICIES TO
AROUND 100 IN WAUSHARA COUNTY...WITH 90S ELSEWHERE IN C/NE/EC WI.
WILL CONTINUE THE HEAT ADVISORY FOR WAUSHARA COUNTY. ANOTHER
ROUND OF STRONG TO SEVERE TSTMS IS ANTICIPATED...PROBABLY SHIFTING
THROUGH THE CWA FROM WEST TO EAST DURING THE 21Z-03Z TIME FRAME.
WILL HAVE LIKELY POPS OVER THE CWA DURING THIS TIME FRAME. TSTMS
SHOULD END OVERNIGHT AS THE COLD FRONT SHIFTS EAST.

PARTLY CLOUDY AND LESS HUMID CONDITIONS ARE ANTICIPATED ON SUNDAY
AS A WEAK RIDGE OF HIGH PRESSURE ARRIVES.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
ISSUED AT 236 AM CDT SAT JUL 18 2015

GENERALLY LOW AMPLITUDE UPPER LEVEL FLOW IS EXPECTED DURING THIS
PART OF THE FORECAST...MAKING PRECIPITATION FORECASTING THE MAIN
CHALLENGE. DIFFERENCES AMONG THE MEDIUM RANGE MODELS LED TO A
BLEND THAT YIELDS MAINLY SLIGHT CHANCE POPS SCATTERED THROUGHOUT
THE LONG TERM. WEDNESDAY NIGHT THROUGH THURSDAY SEEMS TO BE THE
EXCEPTION...WITH MOST OF THE MODELS INDICATING MEASURABLE RAINFALL
WITH THE APPROACH OF A SURFACE FRONT AND AN UPPER LEVEL SHORT
WAVE.

TEMPERATURES SHOULD BE CLOSE TO NORMAL THROUGHOUT THE UPCOMING
WORK WEEK.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 958 PM CDT FRI JUL 17 2015

VFR CONDITIONS FOR THE REGION EARLY THIS EVENING AS WEAK HI PRES
MOVES OVER THE STATE. PATCHY FOG WITH MVFR VSBY POSSIBLE IN HUMID
AIRMASS MID-EVENING BUT BIGGER CONCERN IS LOWER CIGS AND VSBYS
ASSOCIATED WITH SHOWERS/STORMS THAT COULD MOVE INTO CENTRAL WISC
BY 09Z OR 10Z. COMPLEX OF SHOWERS/STORMS CURRENTLY OVER W MINN
MOVING E...THEN ESE AS THEY MOVE ACROSS WISC.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
WIZ045.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......MG
AVIATION.......JKL
Hazardous weather outlook, Jul 18, 2:59 AM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
259 AM CDT SAT JUL 18 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190800-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
259 AM CDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A LINE OF THUNDERSTORMS MAY PRODUCE SPOTTY WIND DAMAGE AND BRIEF
TORRENTIAL RAINFALL SOUTH OF A LINE FROM MERRILL TO MARINETTE
EARLY IN THE MORNING. THESE STORMS SHOULD SHIFT EAST EARLY ENOUGH
TO ALLOW STRONG HEATING TO OCCUR DURING THE DAY. THE RESULTING
STRONG INSTABILITY SHOULD ALLOW SEVERE THUNDERSTORMS TO REDEVELOP
AHEAD OF A COLD FRONT DURING THE LATE AFTERNOON AND EARLY EVENING.
DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL WILL BE
THE PRIMARY THREATS WITH THESE STORMS.

VERY WARM AND HUMID CONDITIONS ARE ALSO EXPECTED THIS AFTERNOON...
WITH HEAT INDEX VALUES RISING WELL INTO THE 90S IN CENTRAL...FAR
NORTHEAST AND EAST CENTRAL WISCONSIN. HEAT INDICES MAY REACH 100
IN WAUSHARA COUNTY...WHERE A HEAT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT INTO TUESDAY...AND AGAIN
WEDNESDAY NIGHT INTO THURSDAY...BUT IT IS TOO EARLY TO DETERMINE
IF THEY MIGHT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING.

LMZ521-522-541>543-190800-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
259 AM CDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE MARINE FOG IS POSSIBLE ON LAKE MICHIGAN AS A VERY
HUMID AIR RESIDES OVER THE REGION.

STRONG THUNDERSTORMS WITH GUSTY WINDS AND BRIEF HEAVY RAINFALL
WILL AFFECT THE REGION EARLY THIS MORNING. ADDITIONAL STRONG
OR SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON
AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PATCHY DENSE MARINE FOG MAY LINGER INTO SUNDAY...ESPECIALLY ON
LAKE MICHIGAN.

THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND AGAIN ON THURSDAY...
BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE.

KIECKBUSCH/MG

In the hours before

Local storm report, Jul 18, 4:53 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
453 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     TSTM WND GST     PLOVER                  44.45N 89.53W
07/18/2015  M46 MPH          PORTAGE            WI   CO-OP OBSERVER

&&

SAC
Local storm report, Jul 18, 4:54 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
454 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 AM     TSTM WND DMG     STEVENS POINT           44.51N 89.56W
07/18/2015                   PORTAGE            WI   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN IN CITY.

&&

SAC
Local storm report, Jul 18, 4:55 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
455 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 AM     TSTM WND DMG     JUNCTION CITY           44.58N 89.75W
07/18/2015                   PORTAGE            WI   LAW ENFORCEMENT

            TREES DOWN IN CITY.

&&

SAC
Local storm report, Jul 18, 5:00 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 AM     TSTM WND GST     WAUTOMA                 44.06N 89.28W
07/18/2015  M49.00 MPH       WAUSHARA           WI   AWOS

&&

SAC
Local storm report, Jul 18, 5:01 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
501 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 AM     TSTM WND DMG     4 N MOSINEE             44.84N 89.69W
07/18/2015                   MARATHON           WI   LAW ENFORCEMENT

            TREES ON ROAD.

&&

SAC
Local storm report, Jul 18, 5:04 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 AM CDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 AM     TSTM WND GST     WILD ROSE               44.18N 89.25W
07/18/2015  M49 MPH          WAUSHARA           WI   MESONET

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 3:11 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon, Portage, Wood64 min
Jul 18, 4:15 AM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Portage, Shawano, Waupaca and 2 more60 min
Jul 18, 5:47 AM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 1 more58 min
Jul 18, 6:07 AM CDTSpecial Marine WarningGRB83 min
Jul 18, 6:34 AM CDTSpecial Weather StatementGRBMarinette86 min
Jul 18, 6:53 AM CDTSpecial Marine WarningGRB22 min
Jul 18, 7:12 AM CDTSpecial Marine WarningGRB63 min
Jul 18, 10:01 AM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc10 hr
Jul 18, 10:56 AM CDTSmall Craft AdvisoryGRB10 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.